# SDR DALA2024043004803

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0318226) FWD CARGO LH ZEE CHANNEL HAS COROSION FROM STA 400-500I LBL25 WL 158. REPLACED AND INSTALLED NEW FWD CARGO LH ZEE CHANNEL FROM STA 400 TO STA 500I, LBL 25, WL 158 PER B737-800 SRM 51-40-02-0G PARA. 4 , SRM 51-10-02-0G PARA. 9 AND DWG: 143A7500.
